# SDR ABXA9701829

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuators
- Condition: Lack Of Lube
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, EXPERIENCED SEVERE VIBRATION IN NOSE GEAR AREA AFTER GEAR RETRACTION.  RECYCLED GEAR BUT DID NOT HELP.  AIR TURN-BACK TO DFW. VIBRATION STOPPED ON APPROACH.  OPERATED DOORS, INSPECTED FOR DAMAGE, FOUND NONE.  LUBRICATED DOOR ACTUATORS, OPS CHECKED GOOD IAW DC8 MM 32-22-1.
